Loading ...
Sorry, an error occurred while loading the content.
  • Back
  • About Group

  • Join Group

In last 7 days

  • 4
  • New Members
  • 9
  • New Messages
  • 0
  • New Photos

Group Description

The sexual side effects of Selective Serotonin Reuptake Inhibitors (SSRIs) do not always go away after quitting, and can last a long time after discontinuance. This condition is sometimes called Post-SSRI Sexual Dysfunction (PSSD), and can persist indefinitely after stopping the antidepressant.


This support group is for people with sexual side effects that began during SSRI use, but have continued after quitting them. These side effects include low or absent libido, impotence or decreased lubrication, orgasm problems, and genital anesthesia.


If you join the group, please tell us about your experiences with SSRIs. This may ultimately help us to better understand the causes, treatment and prognosis of SSRI-induced sexual dysfunction. The more information we have the better, and nothing is too trivial. Don't be afraid to speak up!


We would like to discover the reason for this persistent dysfunction and find a cure. We discuss natural supplements, medications, or other therapies that may facilitate recovery from these conditions, and share our experiences of them. Such discussions are for educational puposes only, and do not provide or replace medical or psychiatric care. All drugs should be taken under a doctor's supervision.


You may also report your SSRI side effects directly to the FDA or to the pharmaceutical company that makes the SSRI.


Links:

Group Information

Group Settings

  • This is a restricted group.
  • Attachments are permitted.
  • Members cannot hide email address.
  • Listed in Yahoo Groups directory.
  • Membership requires approval.
  • Messages require approval.
  • All members can post messages.

Message History